# SDR ASAA2013042894733

- Difficulty date: April 28, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579413
- Condition: Dented
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE BS 807 S21L SKIN DENTED.   FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01-212-35.
